# SDR GAIA01205ST

- Difficulty date: June 11, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED THAT TWO CRACKS IN BS 178 B/H WEB AT FASTENER LOCATIONS WL 235 RBL 10-12.  ACCOMPLISHED BS 178 BULKHEAD WEB REPAIR BS 178 WL 235 RBL 10-12 IAW B727 SRM 53-10-9 FIG 4.  (M)
